# SDR AALA202208177068

- Difficulty date: August 14, 2022
- Submitted: August 17, 2022
- Operation: Air carrier
- Aircraft: N187US
- Make and model: Airbus A300*
- Aircraft serial: 1704
- Aircraft time: 66,428 hours, 25,284 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door Actuator
- Part number: FE277000
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: 2R DOOR ASSIST BOTTLE PRESSURE IS LOW. SERVICED 2R DOOR ASSIST BOTTLE IN ACCORDANCE WITH AMM 52-22-0-614-002-A.
